# SDR DL72E951067

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Sta 420-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND SEAT TRACK CORRODED AT FS 420 - 380 AT RBL 24 SPLICED IN SECTION FROM 400 TO 344 PER MM 53-20-11 FIG 802.  SPLICED SEAT TRACK SECTION FROM 400-440 PER MM 53-20-11.
